| Model Number |
U4150530RX |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided; therefore, a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u4150530rx ultrasverse rx pta dilatation catheter allegedly experienced material deformation (kink) and failure to advance issues.This information was received from one source.Of the one reported malfunction, one patient was involved with no patient consequence or impact.The patient was a male, (b)(6) years of age, however, the weight was not provided.